# SDR ASOA20140413041

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 33,461 hours, 32,291 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: 14540881001
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HORIZONTAL STAB HINGE FITTING HOUSINGS IS OUT OF LIMITS.  REPAIRED IAW SRM 55-30-02.  ACFT APPROVED FOR RETURN TO SERVICE.
